Per citar aquest document: http://ddd.uab.cat/record/38790
On the connection between the topological genus of certain polyhedra and the algebraic genus of their Hilton-Hopf quadratic forms.
Bokor, Imre

Data: 1990
Resum: The Hilton-Hopf quadratic form is defined for spaces of the homotopy type of a CW complex with one cell each in dimensions 0 and 4n, K cells in dimension 2n and no other cells. If two such spaces are of the same topological genus, then their Hilton-Hopf quadratic forms are of the same weak algebraic genus. For large classes of spaces, such as simply connected differentiable 4-manifolds, the converse is also true, as long as the suspensions of the spaces are also of the same topological genus. This note allays the conjecture that the converse is true in general by offering two techniques for generating infinite families of counterexamples.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 323-333, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_12


11 p, 268.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-13, darrera modificació el 2016-06-11



   Favorit i Compartir